# SDR CA060117002

- Difficulty date: January 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,118 hours
- Engine: Ge CF343A1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Duct
- Condition: Failed
- Location: 14th Stg
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

L14TH DUCT MSG ON DESCENT.  ACTIONED CHECKLIST AND SHUTDOWN ENGINE.  CHANGED DETECTOR ELEMENT A59WK.  OP TEST CARRIED OUT IAW AMM SERV.
